# SDR HALA2008111200851

- Difficulty date: November 12, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 86,441 hours, 16,587 cycles
- Engine: Pwa PW4060
- Engine time: 20,820 hours, 7,472 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combust Chamber
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, DUE TO (3) AXIAL CRACKS EXTENDING THROUGH (3) LOUVERS IN THE COMBUSTION CHAMBER LINING (‘NOT PERMITTED’ PER BOROSCOPE PAPERWORK AND AMM) WHICH WAS DISCOVERED DURING THE NR 2 ENGINE BOROSCOPE, ACFT WILL BE UNDERGOING A NR 2 ENGINE REPLACEMENT.  INSTALLED SERVICEABLE ENGINE ON NR 2 POSITION PER HAL M275-767 GRD RUN UPS AND LEAK CHECKS OKAY.
